Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PLEASE ADVISE ME galkeepinon

Posted by Jellibabe on October 20, 2003, at 3:51:40

In reply to Re: PLEASE ADVISE ME Jellibabe, posted by galkeepinon on October 20, 2003, at 3:23:29

Dear Galkeepinon
Thanks so for replying. Do you think just 0.5 of Risperdal can really do that? I'm going to ask my doctor if I can go off it, that's for sure! I don't think it is the Topamax because I've heard that tends to make one loose weight, if the dosage is high enough.
I'm so grateful for this message board. It really makes one feel not so alone! Thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jellibabe thread:271008
URL: http://www.dr-bob.org/babble/20031015/msgs/271022.html